| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient underwent a shoulder arthroplasty approximately 3 months ago.Patient was revised of previous srs rsa.Patient has dislocated anteriorly some time ago, and has presented to the hospital for follow up with the surgeon.Surgeon attempted a closed reduction with no success, and a surgery date was set.Patient has been described as unhealthy and non-compliant during rehab.During revision surgery, the total construct was unable to be reduced, so the mini humeral tray and poly were removed and replaced with a smaller height total construct, without revision of any humeral stem components or glenoid components.Attempts have been made and there is no further information at this time.
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: unknown, glenosphere, lot # unknown.Catalog #: 110031400, mini tray +5mm cocr +0 offset, lot # 65765542.G2: australia.H3: the customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03414 h3 other text : not returned.
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as the reported event is confirmed as the event was reported as non-compliance.Device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported issue is attributed to patient non-compliance.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.